| Model Number |
DS100A-1 |
| Medical Device Problem Code |
High Readings (2459)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/12/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, the monitor was not working properly and would have high readings of bp and spo2 heart rate of 300.The sensor was replaced as a precautionary measure.There was no patient injury.